University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Bifurcation and branching of equilibria in reversible-equivariant vector fields

Buono, P-L, Lamb, JSW and Roberts, M (2008) Bifurcation and branching of equilibria in reversible-equivariant vector fields NONLINEARITY, 21 (4). 625 - 660. ISSN 0951-7715

[img]
Preview
PDF
fulltext.pdf
Available under License : See the attached licence file.

Download (373Kb)
[img]
Preview
PDF (licence)
SRI_deposit_agreement.pdf

Download (32Kb)
Item Type: Article
Additional Information: <p>Copyright (2008) American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.</p> <p>The following article appeared in Nonlinearity 21(4) and may be found at <A HREF="http://dx.doi.org/10.1088/0951-7715/21/4/001">http://dx.doi.org/10.1088/0951-7715/21/4/001</A> </p>.</p>
Uncontrolled Keywords: Science & Technology, Physical Sciences, Mathematics, Applied, Physics, Mathematical, Mathematics, Physics, SYMMETRY-BREAKING, PERIODIC-SOLUTIONS, HOPF-BIFURCATION, SYSTEMS, SINGULARITIES, INVARIANT, PATTERNS
Related URLs:
Divisions: Faculty of Engineering and Physical Sciences > Mathematics
Depositing User: Mr Adam Field
Date Deposited: 02 Mar 2012 16:54
Last Modified: 23 Sep 2013 19:10
URI: http://epubs.surrey.ac.uk/id/eprint/202013

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800